default-icon

Wheat allergy

I am taking homeopathy treatment for 3 years.from 1 year i am eating wheat chapatis once in a day.my complexion is going darker from that time.is it related.
views-icons 37 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Amal Mandal
Homeopath 31 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, Avoid foods that contain wheat ,Read ingredient labels carefully, even if you would not expect the product to contain wheat , Wheat also may be found in ale, baking mixes, baked products, batter-fried foods, beer, breaded foods, breakfast cereals, candy, crackers, processed meats, salad dressings, sauces, soups, soy sauce, avoid it as far as possible.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO